It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by stephie c on October 23, 2000 at 22:59:43:

In Reply to: Re: Stress & Dilantin & Computer Screens posted by Hope on October 23, 2000 at 13:13:23:

:my fiance has a numurous amount of breakthrough seizures everyday and yes, anything with the computer screen and flashing lights of any kind can cause a seizure, grandmal or breakthrough. even japanese animation, flashing light through trees, strobe lights, etc. can bring them on. hope everything gets better for you. good luck.

: Ditto.....
: Because of the location that my seizures occur, they prescribed a mild antidepressant to offset the affects of the seizures and meds. My seizures are in the left temporal lobe and the primary sector it messes with is my emotions.

: : Hello. I seem to get "breakthrough" seizures (clusters of them in fact) when stressed out. I have vastly modified my life to lessen this (moved, changed professions, don't drive, etc) and still get stressed and clusters (I have had 3 in the last 3 days). Dilantin (I take 600mg a day, 300 motning, 300 evening to maintain levels) and it makes me dopey and sleepy (2 of the 7 dwarfs, oh well!). Would anyone know if something like valium is a good added medication? Also, I use a computer, and the "flicker" is a culprit for bringing them on. Does an LCD screen offset that problem? Thanks for any response.


Follow Ups

All times are GMT -7. The time now is 06:09 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!